# SDR ASAA2018040224109

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 21,435 hours, 6,956 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM044391
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 21,431 hours, 6,955 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NR 23 FAN BLADE ROOT CU-NI-IN CHIPPED OUT OF LIMITS IAW TC 78472002.  ACFT GROUNDED.  REMOVED AND REPLACED THE 23 AND 11 FAN BLADES IAW AMM 72-21-02-000-802-F00. ACCOMPLISHED ULTRA SOUND INSPECTION OF REPLACEMENT BLADE ROOTS IAW AMM 72-21-02,  NO DISCONTINUITIES NOTED.
